# SDR SWIA201642081

- Difficulty date: April 15, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 18,376 hours, 19,041 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, NLG DID NOT RETRACT.  MESSAGE CAME ON RIGHT AFTER GEAR HANDLE WAS UP. REMOVED AND REPLACED NLG PRIORITY VALVE.  OPS GOOD.
